# SDR USAA2014110500004

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 47,194 hours, 17,396 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR WILL NOT ARM.  RESEATED ARM INDICATION CONNECTOR, INDICATION NORMAL.  ACCOMPLISHED CIDS RESET IAW AMM 23-73-00-740-003A.
